MAUDE Adverse Event Report: ARTHREX, INC. DX SWIVELOCK SL, 3.5X8.5MM W/FORK EYELET; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DX SWIVELOCK SL, 3.5X8.5MM W/FORK EYELET; NON-DEGRADABLE FIXATN FASTENER
Model Number DX SWIVELOCK SL, 3.5X8.5MM W/FORK EYELET
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is unable to be confirmed.One unpackaged ar-8978p swivelock driver was received for investigation.Visual inspection identified that none of the allegedly broken sutures were not returned for analysis.The swivelock driver presented no damage.No problem found.
 
Event or Problem Description
On 01/03/2021, it was reported by a distributor via (b)(4) that an ar-8978p dx swivelock sutures broke during fixation and the anchor was left in the bone.This was discovered during a arthroplasty resection trapezius metacarpal procedure on (b)(6) 2021.Surgeon opened another device and case was completed without further issues.

Brand Name
DX SWIVELOCK SL, 3.5X8.5MM W/FORK EYELET
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19064094
Report Number1220246-2024-01883
Device Sequence Number20481263
Product Code MBI
UDI-Device Identifier00888867193925
UDI-Public00888867193925
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K150648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberDX SWIVELOCK SL, 3.5X8.5MM W/FORK EYELET
Device Catalogue NumberAR-8978P
Device Lot Number10774797
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2022
Initial Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown